Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have arrhythmia tachycardia, hip pain. Took zerodol. Feeling nausea and upset stomach. Proper cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
Hello Dr,

I have pain in hip n side of leg...more pain on climbing of xray is vit D is 29 and Cal is fine...dr has adviced zerodol th 4 twice daily and panocar 40. I am feeling relief from pain but little nausea and upset stomach.according to my dr if this doesnt help then I would have to get MRI..I also take amlopress 2.5 and atocor .5 because I have arrhythmic tachycardia and have been suggestes pacemaker as precaution.Plz advice
Posted Sun, 17 Feb 2013 in Hypertension and Heart Disease
Answered by Dr. Pavan Kumar Gupta 3 hours later
Thanks for the query.
Going through your query ,I find that you have two queries
1.. Pain in hip which increases on climbing the stairs
2... Nausea and upset stomach.

Nausea and upset stomach is because of the side effects of ZERODOL,you are taking.
This contains ACECLOFENAC,which results in inflammation of walls of stomach ,called as gastritis.Start taking some proton pump inhibitor like PANTOPROZOLE 40 mg,once a day along with ZERODOL,to take care of nausea and upset stomach.

As far as pain in hip joint is concerned ,it could be because of variety of reasons like sprain and strain of muscles around hip joint or osteoporosis or osteoarthritis of hip joint or tendinitis or bursitis and in very rare cases like bone cancer.

Rest and ZERODOL should take care of minor pains like sprains,strains etc.
But if your symptoms are not alleviated by this treatment,then you have to be investigated for the cause by getting MRI of the hip joint.Your doctor is right and so keep following his advice.

I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor